Evolution equations possessing infinitely many symmetries

Peter J. Olver

Research output: Contribution to journalArticlepeer-review

417 Scopus citations

Abstract

A general method for finding evolution equations having infinitely many symmetries or flows which preserve them is described. This is applied to the Korteweg-de Vries, modified Korteweg-de Vries, Burgers', and sine-Gordon equations.

Original languageEnglish (US)
Pages (from-to)1212-1215
Number of pages4
JournalJournal of Mathematical Physics
Volume18
Issue number6
DOIs
StatePublished - 1976

Fingerprint

Dive into the research topics of 'Evolution equations possessing infinitely many symmetries'. Together they form a unique fingerprint.

Cite this